# SDR QXEA200701626

- Difficulty date: October 26, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 11,020 hours, 7,740 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16258AA
- Part serial: 655
- Condition: Failed
- Location: Stall Warning
- Part time: 11,023 hours, 7,742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - ON FLIGHT 4275, RECEIVED A "STALL FAIL" CAUTION MESSAGE.  PUSHER WAS SELECTED OFF PER EA CHECKLIST.  MAINTENANCE REMOVED AND REPLACED R ANGLE-OF-ATTACK TRANSDUCER.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
